You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
PARAMETRIC ALGORITHM FOR A CLASS OF DISJUNCTIVE LINEAR FRACTIONAL PROGRAMS
VIVEK PATKAR and I. M. STANCU-MINASIAN
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 29 (77), No. 3 (1985), pp. 279-284
Published by: Societatea de Științe Matematice din România
Stable URL: http://www.jstor.org/stable/43681721
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The problem considered in this paper is to maximize the quotient of two affine functions of (x₁, ..., xn), subject to linear constraints, and to additional constraints requering the products of certain sets of the xj to be zero. A parametric algorithm for such class of programs is suggested. The procedure is reduced to the solution of a sequence of disjunctive linear subproblems for which many methods are available. The algorithm is illustrated by a numerical example. Furthermore, an extension to large scale problems is given. In this case the subproblems partition into several smaller problems if the constraints can be suitably partitioned.
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie © 1985 Societatea de Științe Matematice din România